# SDR CA081201006

- Difficulty date: December 1, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna 750
- Aircraft time: 10,737 hours
- Engine: Allsn AE3007C
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Dome Nut
- Part number: NAS1473A3K
- Condition: Corroded
- Location: Windshield Post
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE REPLACEMENT OF THE RT WINDSHIELD, DUE TO A BROKEN OUTER PANE, HEAVY CORROSION WAS NOTED COMING OUT OF THE DOME NUTS. THE WINDSHIELD IS INSTALLED FROM THE OUTSIDE AND THE SCREWS ARE HELD IN PLACE BY THESE DOME NUTS THAT RIVETED IN PLACE AROUND THE PERIMETER OF THE FRAME. EACH DOME NUT WAS BOROSCOPED AND FOUND THAT A MAJORITY WERE SPLIT OR CRUMBLED DUE TO CORROSION. ALL DOME NUTS WERE REPLACED AND THE WINDSHIELD RE-INSTALLED.
